# SDR SWAA2023081459840

- Difficulty date: June 16, 2023
- Submitted: August 14, 2023
- Operation: Air carrier
- Aircraft: N444WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29839
- Aircraft time: 66,457 hours, 39,411 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND AFT CARGO RH 'Z' CHANNEL FROM STA 727D TO STA 727E RBL 21 WL 155.5 HAS SPOTS OF CORROSION.<[01] REMOVED CORROSION AT AFT CARGO RH 'Z' CHANNEL FROM STA 727D TO STA 727E RBL 21 WL 155.5 .ORIGINAL MATERIAL 0.040'; MATERIAL LOST 0.012'; MATERIAL REMAINING 0.028'. FOUND OUT OF LIMITS. REMOVED AND INSTALLED FABRICATE AFT CARGO RH 'Z' CHANNEL AS PER SRM 51-40-02-0G-0 AND DWG 146A7500;[02] VERIFIED ENTRY #1 AS WORK ACCOMPLISHED . /REMOVED CORROSION AT AFT CARGO RH 'Z' CHANNEL FROM STA 727D TO STA 727E RBL 21 WL 155.5 .ORIGINAL MATERIAL 0.040'; MATERIAL LOST 0.012'; MATERIAL REMAINING 0.028'. FOUND OUT OF LIMITS. REMOVED AND INSTALLED FABRICATE AFT CARGO RH 'Z' CHANNEL AS PER SRM 51-40-02-0G-0 AND DWG 146A7500
